# SDR UIEA2019031103519

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,575 hours, 20,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71020
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTOR INDICATOR A2 SHOWING AMBER.( TRANSFER TO MDDR # 108531 IAW DDG 26-16-02-02 CAT C DUE DATE 21 MAR-19 PLACARD INSTALLED.  LP 1065446: REPLACED A2 CARGO SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD. CLOSED MDDR 108531.  )
